# SDR COEA2014032622908

- Difficulty date: February 10, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: S5751066000500
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK MINOR REPAIR.  RT OTBD FLAP INBD HINGE ARM ATTACHED TO FLAP HAS LEVEL 2 CORROSION.  REPLACED WITH OEM PART.
